# SDR DALA2017030701910

- Difficulty date: March 6, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 49,060 hours, 16,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACK SIDE OF CENTER AISLE OVERHEAD "EXIT SIGN MISSING BY ROW 38. REPLACED MISSING OVERHEAD EXIT SIGN AT ROW 38.
